# SDR C7WA200200033

- Difficulty date: October 22, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL195 FOR FL280 CABIN ALTITUDE WARNING HORN SOUNDED.  CABIN ALTITUDE WAS AT 10.5.  EMERGENCY DESCENT INITIATED AS PRESSURE COULD NOT BE MAINTAINED IN STANDBY, ONLY IN MANUAL DC.  CABIN REACHED 12 BEFORE PRESSURE COULD BE CONTROLLED MARGINALLY AT 8000 FEET.  CABIN PRESSURE COULD NOT BE MAINTAINED IN ANY MODE.  RESECURED LOOSE GROUND WIRE ON LEFT FLOW MODULATION CONTROL VALVE IAW MM 20-10-4.  PRESSURIZED AIRCRAFT IN AUTO, STANDBY, AND MANUAL MODES.  AIRCRAFT PRESSURE NORMAL.  (M)
